Clustering layers and boundary layers in spatially inhomogeneous phase transition problems
Annales de l'I.H.P. Analyse non linéaire, Volume 20 (2003) no. 1, p. 107-143
@article{AIHPC_2003__20_1_107_0,
     author = {Nakashima, Kimie and Tanaka, Kazunaga},
     title = {Clustering layers and boundary layers in spatially inhomogeneous phase transition problems},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {20},
     number = {1},
     year = {2003},
     pages = {107-143},
     zbl = {01901029},
     mrnumber = {1958164},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2003__20_1_107_0}
}
Nakashima, Kimie; Tanaka, Kazunaga. Clustering layers and boundary layers in spatially inhomogeneous phase transition problems. Annales de l'I.H.P. Analyse non linéaire, Volume 20 (2003) no. 1, pp. 107-143. http://www.numdam.org/item/AIHPC_2003__20_1_107_0/

[1] S. Ai, S.P. Hastings, A shooting approach to layers and chaos in a forced duffing equation, I, Preprint. | MR 1935609

[2] Ambrosetti A., Badiale M., Cingolani S., Semiclassical states of nonlinear Schrödinger equations, Arch. Rat. Mech. Anal. 140 (1997) 285-300. | MR 1486895 | Zbl 0896.35042

[3] Angenent S.B., Mallet-Paret J., Peletier L.A., Stable transition layers in a semilinear boundary value problem, J. Differential Equations 67 (1987) 212-242. | MR 879694 | Zbl 0634.35041

[4] Chen C.-N., Multiple solutions for a class of nonlinear Sturm-Liouville problems on the half line, J. Differential Equations 85 (1990) 236-275. | MR 1054550 | Zbl 0703.34032

[5] Del Pino M., Felmer P., Local mountain passes for semilinear elliptic problems in unbounded domains, Calc. Var. PDE 4 (1996) 121-137. | MR 1379196 | Zbl 0844.35032

[6] Del Pino M., Felmer P., Multi-peak bound states of nonlinear Schrödinger equations, Ann. IHP, Analyse Nonlinéaire 15 (1998) 127-149. | Numdam | MR 1614646 | Zbl 0901.35023

[7] Fleor A., Weinstein A., Nonspreading wave packets for the cubic Schrödinger equation with a bounded potential, J. Funct. Anal. 69 (3) (1986) 397-408. | MR 867665 | Zbl 0613.35076

[8] Gedeon T., Kokubu H., Mischaikow K., Oka H., Chaotic solutions in slowly varying perturbations of Hamiltonian systems with applications to shallow water sloshing, J. Dynam. Differential Equations 14 (2002) 63-84. | MR 1878245 | Zbl 1005.37028

[9] Gui C., Existence of multi-bump solutions for nonlinear Schrödinger equations via variational method, Comm. Partial Differential Equations 21 (1996) 787-820. | MR 1391524 | Zbl 0857.35116

[10] Gui C., Wei J., Multiple interior peak solutions for some singularly perturbed Neumann problems, J. Differential Equations 158 (1999) 1-27. | MR 1721719 | Zbl 1061.35502

[11] Hemple J.A., Multiple solutions for a class of nonlinear boundary value problems, Indiana Univ. Math. J. 20 (11) (1971) 983-996. | MR 279423 | Zbl 0225.35045

[12] Kang X., Wei J., On interacting bumps of semi-classical states of nonlinear Schrödinger equations, Adv. Differential Equations 5 (2000) 899-928. | MR 1776345 | Zbl 01700753

[13] Kath W.L., Slowly varying phase planes and boundary-layer theory, Stud. Appl. Math. 72 (3) (1985) 221-239. | MR 790130 | Zbl 0586.76047

[14] Li Y.-Y., On a singularly perturbed elliptic equation, Adv. Differential Equations 2 (1997) 955-980. | MR 1606351 | Zbl 1023.35500

[15] K. Nakashima, Multi-layered stationary solutions for a spatially inhomogeneous Allen-Cahn equation, J. Differential Equations, to appear. | MR 1973289 | Zbl 1034.34024

[16] Nakashima K., Stable transition layers in a balanced bistable equation, Differential Integral Equations 13 (2000) 1025-1038. | MR 1775244 | Zbl 0981.34011

[17] Oh Y.-G., Existence of semiclassical bound states of nonlinear Schrödinger equations with potentials of the class (V)a, Comm. Partial Differential Equations 13 (1988) 1499-1519. | MR 970154 | Zbl 0702.35228

[18] Oh Y.-G., Stability of semiclassical bound states of nonlinear Schrödinger equations with potentials, Comm. Math. Phys. 121 (1989) 11-33. | MR 985612 | Zbl 0693.35132

[19] Oh Y.-G., On positive multi-lump bound states of nonlinear Schrödinger equations under multiple well potential, Comm. Math. Phys. 131 (1990) 223-253. | MR 1065671 | Zbl 0753.35097

[20] Rabinowitz P.H., On a class of nonlinear Schrödinger equations, Z. Angew. Math. Phys. 43 (1992) 270-291. | MR 1162728 | Zbl 0763.35087

[21] Wang X., On concentration of positive bound states of nonlinear Schrödinger equations, Comm. Math. Phys. 153 (1993) 229-244. | MR 1218300 | Zbl 0795.35118